| Model Number |
9-ASD-011 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 11mm amplatzer septal occluder was chosen for implantation utilizing an unknown delivery system.The 20mm defect was too close to the aorta, so that when attempting to place, the left atrial disc contacted the aorta.Since there was a small left atrial space relative to a 20 mm defect, it was impossible to place a 20 mm occluder, resulting in a cobra head configuration.Since this posed a risk for device erosion, the device was never released and was removed from the patient.Due to the difficulty placing the device, the procedure was aborted.The patient was reported to be stable.
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information and without the device to analyze, the cause of the reported device deformation could not be determined.It is possible that the procedural conditions ( difficulty placing the device) could have contributed to the device deformation.However, this can not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.